# SDR C2XA08CL015

- Difficulty date: January 28, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 13,249 hours, 10,359 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2932 -  THE CREW REPORTED LAV SMOKE DETECTOR OPERATION INTERMITTENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS ON THE LAV SMOKE DETECTOR AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
